I took Postinor2 pills last month after unprotected sex with

Patient

Q: I took Postinor2 pills last month after unprotected sex with my new partner. This month my period came about 1 week and some days late and am for 5 days now, have being only experiencing the usual menstrual pain without any discharge of blood. Am kinda worried now.
Doctor, please do explain to me what's going on.

Kind Regards

Eliz

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am a ( otherwise ) healthy normal male, 47 years; diagnosed with high BP 8 months back. I am on Twynsta ( 80/5 ) an...

Q: Dear Sir Greetings of the day I had one sexual intercourse with unknown status lady and after that was having a fear...

Q: I had protected sex on 5th Jan 2017 and 7th Jan 2017 . From 12th of jan I am feeling mild fever and few rashes came n...

Q: Hello. I am 19 years old, nulliparous, who was on depoprovera for 3 years. I decided to get the hormone-free copper I...

Q: I have been vomiting up everything that I eat for the past 4 or 5 days and if I'm not vomiting I feel like I'm going ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews